MathSciNet Relay Station
MathSciNet bibliographic data
MR231957 (38 #283) 26.60 (41.00)
Lorentz, G. G. Derivatives of polynomials with positive coefficients. J. Approximation Theory 1 1968 1–4.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement